An Ω -theorem for Ramanujan's τ-function

Balasubramanian, R. ; Ram Murty, M. (1982) An Ω -theorem for Ramanujan's τ-function Inventiones Mathematicae, 68 (2). pp. 241-252. ISSN 0020-9910

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/q5x355750j2556...

Related URL: http://dx.doi.org/10.1007/BF01394057

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:72430
Deposited On:29 Nov 2011 12:41
Last Modified:29 Nov 2011 12:41

Repository Staff Only: item control page